# SDR COMA9660150

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: V201D090BC
- Condition: Malfunction
- Location: E/E Compt
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC ESSENTIAL BUS CAUTION INDICATOR ON.  REPLACED RELAY KIXD SYSTEM, OPERATIONAL CHECK SATISFACTORY.
